# SDR IPXA2018081232695

- Difficulty date: July 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft time: 48,806 hours, 14,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND APPROXIMATELY 3/8 INCH IN LENGTH IN THE FRAME TRANSITION RADIUS., FOUND DURING HFEC INSPECTION AT BS 903.5, RBL 89,  BELOW WL 200.  THE FRAME WAS REPAIRED IAW EO B767-5310-69148, APPENDIX B.
